کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5129630 1378639 2018 9 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
A random regularized approximate solution of the inverse problem for Burgers’ equation
ترجمه فارسی عنوان
راه حل تقریبی منظم تصادفی مسئله معکوس برای معادله برگر
کلمات کلیدی
مشکل معکوس؛ معادله برگر؛ تقریب تصادفی؛
Inverse problem; Burgers equation; Random approximation;
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

In this paper, we find a regularized approximate solution for an inverse problem for Burgers’ equation. The solution of the inverse problem for Burgers’ equation is ill-posed, i.e., the solution does not depend continuously on the data. The approximate solution is the solution of a regularized equation with randomly perturbed coefficients and randomly perturbed final value and source functions. To find the regularized solution, we use the modified quasi-reversibility method associated with the truncated expansion method with nonparametric regression. We also investigate the convergence rate.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 132, January 2018, Pages 46-54
نویسندگان
, , ,